Show simple item record

Calabi–Yau threefolds with small Hodge numbers associated with a one-parameter family of polynomials

dc.contributor.authorGarcía Escudero, Juan José 
dc.date.accessioned2018-10-08T10:23:15Z
dc.date.available2018-10-08T10:23:15Z
dc.date.issued2018
dc.identifier.citationJournal of Pure and Applied Algebra, 223(3), p. 1198-1209 (2018); doi:10.1016/j.jpaa.2018.05.022
dc.identifier.issn0022-4049
dc.identifier.urihttp://hdl.handle.net/10651/48787
dc.format.extentp. 1198-1209
dc.language.isoeng
dc.relation.ispartofJournal of Pure and Applied Algebra, 223
dc.rights© 2018 Elsevier B.V.
dc.sourceScopus
dc.source.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85047531946&doi=10.1016%2fj.jpaa.2018.05.022&partnerID=40&md5=3b6fdbfd6f2d8a0ba15e532924792d71
dc.titleCalabi–Yau threefolds with small Hodge numbers associated with a one-parameter family of polynomials
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.1016/j.jpaa.2018.05.022
dc.type.dcmitext
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.jpaa.2018.05.022


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record